Day Nurse Capsules, 20 Capsules

Treats Cold & Flu Symptoms

Relieves tickly cough, shivers, aches & pains

Suitable for Adults & Children over 16 Years

Active ingredients: Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine.

 

 

 


  • DAY NURSE CAPSULES – Treats cold and flu symptoms, Non drowsy, For shivers, aches and pains
  • THE COMPLETE DAYTIME COLD TREATMENT – Day Nurse Capsules have been specially formulated to provide a complete daytime cold treatment by providing relief from major cold and flu symptoms.

£6.99

Qty:
Compare
SKU: DAY10F. Categories: , ,
  • DAY NURSE CAPSULES - Treats cold and flu symptoms, Non drowsy, For shivers, aches and pains
  • THE COMPLETE DAYTIME COLD TREATMENT - Day Nurse Capsules have been specially formulated to provide a complete daytime cold treatment by providing relief from major cold and flu symptoms.

Day Nurse Capsules, 20 Capsules

Looking for a complete cold treatment that will help you feel better fast? Day Nurse Capsules are specially formulated to provide daytime relief from major cold and flu symptoms, so you can get on with your day. The powerful combination of paracetamol, pholcodine and pseudoephedrine in each capsule works quickly to relieve headache, fever, muscle aches and pain, blocked nose and nasal congestion. And because Day Nurse is available without a prescription, you can get the relief you need without having to see a doctor. So don’t let a cold slow you down, pick up a pack of Day Nurse Capsules next time you’re at the pharmacy.

Cold And Flu Relief: Ingredients address symptoms associated with flu-like headaches, body aches, nasal congestion, cough, fever, chest congestion, runny nose, sore throat, and sneezing. Non-drowsy and no known drug interactions. No artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors.

Non-Drowsy: Multi-symptom relief in a non-drowsy tablet. This cold relief formula is non-drowsy, so you can stay focused and alert, and can get back to your busy life. It can help provide your body the reinforcement it needs to get back on track.

Can someone who is pregnant or breastfeeding use Day Nurse Capsules?

Ask your doctor or pharmacist for advice before taking Day Nurse Capsules if you are pregnant, planning a pregnancy, suspect you are pregnant or breast-feeding

Day Nurse Capsules Reviews

After using Day Nurse Capsules, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Day Nurse Capsules in UK

The price of Day Nurse Capsules is £6.99

Where can you buy Day Nurse Capsules?

You can buy Day Nurse Capsules at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Day Nurse Capsules Over the counter?

Day Nurse Capsules is available to buy over the counter. You do not need a prescription to buy Day Nurse Capsules but you might be asked some questions about your medical health when you add it to your basket

Dock Pharmacy

128 Dock Road, Tilbury, Essex, RM18 7BJ

Tel: 01375846316

https://g.page/DockPharmacy?share

Patient Information leaflet

Brand

Day Nurse

Brand

How To Use

How To Use Day Nurse Capsules

  1. Adults and children over 12 years: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information of Day Nurse Capsules

  • Warnings and cautions

    • Do not exceed stated dose
    • Immediate medical advice should be sought in the event of an overdose, even if you feel well
    • Do not take if you are pregnant breastfeeding
    • Contains paracetamol. Do not take with any other paracetamol-containing products
    • Keep out of the reach and sight of children

Ingredients

Ingredients of Day Nurse Capsules

Each capsule contains Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Pholcodine 5mg. Also contains (E 129) – see leaflet for further information

Side Effects

Possible side effects
Like all medicines Day Nurse Capsules can have side
effects, but not everyone gets them:
The following effects may occur:
• Nervousness, difficulty sleeping, anxiety, tremor
• Nausea and vomiting
• Dizziness and sweating
• Dry mouth may occasionally occur
• Hallucinations (particularly in children) have been reported rarely

See leaflet for full side effects

Patient Information leaflet

Click here for the Patient Information leaflet

Please read before using the product

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller